Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from depression. Connection between the sins and state of unbalance?

Dec 2014
User rating for this question
Answered by

Practicing since : 2007
Answered : 4154 Questions
I often go into a depression after I have chosen to do something which is unkind or hurtful to someone else. I'd like to understand the connection between my 'sins' and how my body goes into a state of inbalance? Regards XXXXXXX
Posted Sun, 12 May 2013 in Depression
Answered by Dr. Seikhoo Bishnoi 13 minutes later
Welcome to Health Care Magic

You are a 42 year old female is on Sertaline. You have problem of going into depression after you choose something which is unkind or hurtful to others. You want to know the connection between the sins and state of unbalance.

See the feelings like if you will do some unkind or hurtful to others then you go to depression are occurring most likely due to depressive symptoms only. Also called as guilt feelings. Individuals of depression tend to have remorse or feeling of guilt that their depression is due to their wrong doings. It may have some obsessive component also. Due to obsessive ideas or magical thinking individual may think that depressive symptoms are due to his/her unkind or hurtful acts.

See depression is a mood disorder and a lot of research on its neurobiology has been done. There are numerous causes of depression as psychological causes, depression due to learned helplessness, depression due to some childhood trauma, due to low serotonin and low Noradrenalin concentration in brain etc. Low serotonin and NA form the basis of drug therapy in depression. So in short depression doesn't occur due to some wrong doing or unkind activity. These things are part of life, no one can remain free of wrong things in life. There is no need to have feelings of guilt.

You are taking Sertaline and it is a good drug for depression. Continue to take it. Apart from that take food XXXXXXX in omega 3 fatty acids as Walnuts, fish oils etc.

Take Vitamin B complex capsules also as nutritional supplement and you will improve in no time.

Hope it solved your query, if you have more questions you can ask again.

Dr. Seikhoo Bishnoi, MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor